CSN Login
Members Online: 6

You are here

3rd treatment today adding back Avastin

Ruthmomto4's picture
Ruthmomto4
Posts: 659
Joined: May 2013

i am nervous, the dr is insistent that the irinotecan caused the severe pain and diarrhea on day 7-11 of disconnect. I am hoping she is right since his blood pressure is down so they added it  (Avastin) back. The plan was one more treatment, then a scan but he had one in the ER so they think the ins won't agree. So he will have treatment 5 or 6 then a scan. At least that brings us closer to Christmas and then the surgery hoping the mets shrunk will be after the holidays.  We are or I should say me and my autistic son are crazy excited holiday people, so this is good

bobby66
Posts: 69
Joined: May 2017

my doctor didnt agree that my pain was due to avastin, but i was so scared that i havent allow them to use them again. good luck to your husband and i hope it isnt avastin so he can get his normal treatment.

Ruthmomto4's picture
Ruthmomto4
Posts: 659
Joined: May 2013

i guess we will know for sure, and if it happens no more Avastin, the irinotecan is gone least. He really breezed through last treatment, just a little bloated feeling and a bit of tingling from the  Oxipilatin. Hoping for once I am wrong! Lol 

Subscribe to Comments for "3rd treatment today adding back Avastin"